# SDR CALA2010120600605

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 42,364 hours, 22,379 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Tee Fitting
- Part number: 655057712
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR RT TEE CHORD DAMAGE REF L/P 8681063 FOR BIRD STRIKE.  REPAIRED CHORD DAMAGE REF INTERIM REPAIR EC/RA 5530-01604 AND FORM 44.0008 FOR PARTIAL WORK PERFORMED.  PLACED ON DIP TO ACCOMPLISH VISUAL INSP OF BLIND FASTENERS PER PART 2 OF EC/RA EVERY 90 CALENDAR DAYS AND ACCOMPLISH PERM.  REPAIR PER PART 3 WITHIN 24 MO FROM 03 DEC 2010.  VERT STAB L/E FRONT SPAR DAMAGED.  PER ECRA 5530-01604 COMPLETED INTERIM REPAIR.  INSPECT REPAIR EVERY 90 DAYS PER PART 2 OF ECRA AND C/W PERMANENT REPAIR PER PART 3 OF ECRA W/I 24 MONTHS FROM 03DEC10.
